Vol. 300, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Sharp quantization for Lane–Emden problems in dimension two

Pierre-Damien Thizy

Vol. 300 (2019), No. 2, 491–497
Abstract

In this short note, we prove a sharp quantization for positive solutions of Lane–Emden problems in a bounded planar domain. This result has been conjectured by De Marchis, Ianni and Pacella

[J. Fixed Point Theory Appl. 19:1 (2017), 889–916, Remark 1.2].

Keywords
Lane–Emden, blow-up analysis, concentration phenomena, elliptic PDEs
Mathematical Subject Classification 2010
Primary: 35B33,35B05,35B06,35J91
Milestones
Received: 26 March 2018
Revised: 12 October 2018
Accepted: 12 October 2018
Published: 30 July 2019
Authors
Pierre-Damien Thizy
Université Claude Bernard Lyon 1
Institut Camille Jordan
Villeurbanne
France